# SDR AWXA9900056

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981557075
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L AT STA 520 HAS 3 CRACKS AROUND FASTENERS.  REMOVED DAMAGED SECTION OF STRINGER IAW SRM 51-30-0, FABRICATED AND INSTALLED STRINGER IAW SRM 51-30-2 FIG 9 AND SRM 51-30-0.
